default-icon
Spotting 1 week prior taking ipill
I had unprotected sex 1 week after my periods ended. There was no penetration however the ejaculation was nearby the vagina. I took an iPill within 5 hours. I have noticed spotting today (1week after the incident). Is this because of the pill or should I take a pregnancy test? I already have irregular periods due to PCOS.
69 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Test UPT
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.